Anadin Extra, Triple Action (Pack of 16)

£2.79

Get Express Next-day tracked delivery.  

Buy Online Anadin Extra Pack of 16 Caplets, Triple Action, Aspirin, Paracetamol & Caffeine Caplets.

  • Pain relief from: headaches & migraines
  • Gets to work in just 5 minutes - based on caffeine absorption data
  • Triple action
  • Aspirin - targets source of pain
  • Paracetamol - helps block pain signals
  • Caffeine - helps speed up pain relief

To find out more visit http://www.anadin.co.uk

Restrictions on Painkillers
Sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction.

Product Marketing
Whether you're suffering from a tension headache or a migraine, Anadin Extra can help fight your pain. Anadin Extra is scientifically developed with a powerful triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains. Anadin Extra gets to work in just 5 minutes* and is available in two formats tailored to your preference: caplets and soluble tablets (*based on caffeine absorption data). For relief from: Headache, migraine, period pain, back pain, muscle ache & pain, rheumatic pain, fever, toothache, cold & flu symptoms Also provides relief from: lower back pain, stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

Brand Marketing Anadin, stronger than pain

Ingredients Each Film-Coated Tablet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg

Additional Information Pack Type: Box

Preparation and Usage Instructions for use: Please read the enclosed leaflet before taking this medicine. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water Then if necessary take 2 tablets every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Storage Do not store above 25°C Max Temp °C: 25

Safety Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol, aspirin & caffeine Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.

Manufacturer’s Address Pfizer Consumer Healthcare Ltd, Ramsgate Road, Sandwich, Kent, CT13 9NJ, UK.

Product Disclaimer
At BritishGram.com, we work to ensure that product information on our website is correct, manufacturers may alter their product information, packaging, ingredients, nutritional guides and allergy advice so you may occasionally see a change or difference in products. Please be aware that BritishGram.com are not the manufacturer of the products sold on our website. Actual product packaging and materials may contain more or other different information than shown on our website. If you have any specific product queries, please contact the manufacturer. We recommend that you always read the label carefully before using or consuming any products including medicinal products. Please do not solely rely on the information provided on our BritishGram.com website and therefore we are unable to accept liability for any inaccuracies or incorrect information contained or presented on our website.